# SDR SIMA200621309

- Difficulty date: July 29, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19124
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3224 - SEVERAL EMERGENCY LIGHTS ARE INOPERATIVE AT FLOOR STATIONS 5B, 6B, 7B.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT 22L, IAW SAAB AMM 33-50-10, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
